# SDR HEEA065372

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Quil
- Part number: 214040036107
- Condition: Mismanufactured
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MISMANUFACTURED.  PLATING WORN THROUGH TO PARENT METAL AND CAN BE FELT WITH .020 INCH PROBE.
